Hi there! I am on my second week of low-dose isotretinoin. My skin flushed mostly around my nose and I can feel my pulse in the areas. Is this normal and does anyone have any idea why this happens? Thanks
I began a two week regimen of Cipro a month ago. Just as I was ending the regimen (I felt no side effects during the two...2 REPLIES
The Meprate tablet was prescribed to me for regulating my periods. I was asked to take 10 tablets this cycle and then fo...
How much fat and what type is best when taken with isotretinoin? What about taking fish oil and flax supplements with th...3 REPLIES
Hi, Thank you for the help. I am suffering with GERD since quite some time. Earlier days I used to have some heart burn ...1 REPLY
Burning feet and legs since last ten years without any relief from dulan,zeegap, mecobal, arcalion, vitamin d injections...
I have been on Xarelto for a couple years. Suddenly I have begun to have burning in the chest and underarms not related ...3 REPLIES
i started taking lexapro about 2 weeks ago and have gotten a tingling sensation in my arms and legs especially on my lef...12 REPLIES
The last three days i have experienced off and on vibration like sensation of my below belly and inside my vagina, previ...1 REPLY
I was having pelvic pain, back pain and upper abdominal pain. I was told before that it was an ulcer but for a few days ...2 REPLIES
I am aged 47 already a cervical disc prolapse patient taking Pregabalin M75 and Duxet 20mg for the past 8 years Since Au...3 REPLIES